# SDR C2XA01IA074

- Difficulty date: January 30, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120ER
- Aircraft serial: 120171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 836604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE MIDDLE EMERGENCY AISLE PATH LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
